# SDR HALA0600569

- Difficulty date: July 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Port
- Condition: Lightning Strike
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL CONE HAS 9 LIGHTING STRIKES ON LEFT SIDE.  REMOVED APU TAIL AND EXHAUST DUCT CONE PER MM 49-81-01 AND REPAIRED TAIL CONE.  DISASSEMBLED AND FABRICATED NEW SKIN AND INSTALLED TAIL CONE SKIN PER SRM 51-40-02 & DWG 231770 AND INSTALLED APU TAIL CONE PER MM 49-81-06 AND INSTALLED APU EXHAUST DUCT PER MM 49-81-06.
